# SDR HEED9540

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Air Valve Assy
- Part number: 222325017101
- Condition: Broken
- Location: Door
- Part time: 577 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HALF OF AIR VALVE ASSY BROKE OFF. ORDERED NEW PART
